# SDR 96ZZZX1722

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: National Flight Services Inc, repair station DSCR311D
- Engine: Garrtt TPE33112UHR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Flange Cracked
- Location: Turb 1st Stage
- Part time: 5,482 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAL FLANGE CRACKED.  SB 72-0840 AUTHORIZES INSTALLATION OF THIS PART TO INCREASE TENSION AGAINST 1ST STAGE ROTOR.  INCREASED TENSION RESULTS IN CRACKING AT THE SEAL FLANGE.  SUBMITTER STATES THIS IS A CRITICAL SERVICE, LIFE-LIMITED COMPONENT.  LIMIT - 20,000 CYCLES.  PART TOTAL CYCLES, 5,574.
